Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
M-theory compactified on Calabi-Yau fourfolds with background flux
Autore:
Haack, M; Louis, J;
Indirizzi:
Univ Halle Wittenberg, Fachbereich Phys, D-06099 Halle, Germany Univ HalleWittenberg Halle Germany D-06099 Phys, D-06099 Halle, Germany
Titolo Testata:
PHYSICS LETTERS B
fascicolo: 1-4, volume: 507, anno: 2001,
pagine: 296 - 304
SICI:
0370-2693(20010517)507:1-4<296:MCOCFW>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Soggetto:
DIMENSIONAL STRING COMPACTIFICATIONS; F-THEORY; LINEAR MULTIPLET; 11 DIMENSIONS; SUPERGRAVITY; 4-FOLDS; SUPERPOTENTIALS; COUPLINGS; DUALITY; SUPERSTRINGS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
36
Recensione:
Indirizzi per estratti:
Indirizzo: Haack, M Univ Halle Wittenberg, Fachbereich Phys, Friedemann Bach Platz 6,D-06099 Halle, Germany Univ Halle Wittenberg Friedemann Bach Platz 6 Halle Germany D-06099
Citazione:
M. Haack e J. Louis, "M-theory compactified on Calabi-Yau fourfolds with background flux", PHYS LETT B, 507(1-4), 2001, pp. 296-304

Abstract

We perform the Kaluza-Klein reduction of M-theory on warped Calabi-Yau fourfolds with non-trivial four-form flux turned on. The resulting scalar- andsuperpotential is computed and compared with the superpotential obtained by Gukov, Vafa and Witten using different methods. (C) 2001 Published by Elsevier Science B.V.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 19/01/20 alle ore 05:58:03